# SDR UIEA2025080201078

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 57,543 hours, 9,585 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHK, W/C C-06-001-01-08 FOUND LIFE VEST MISSING AT PAX SEAT BY R1 DOOR.  INSTALLED NEW LIFE VEST AS REQUIRED AT PAX SEAT BY R1 DOOR REF W/C C-06-001-01-08. NO FURTHER DEFECTS NOTED.
